# SDR CALA2014063091380

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 57,431 hours, 14,564 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 21DEF EMER LIGHT Y CONNECTOR MISSING.  REPAIRED SEAT 21DEF EMER LIGHT Y CONNECTOR BY REPINNING IAW BSWPM 20-64-17.  EMER LIGHTS OPERATIONS CHECKED GOOD.
